# SDR UPS97822057

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LONG 24 LT HAS EXFOLIATION CORROSION ABOVE PREVIOUS REPAIR APPROX STA 880 TOP.  REMOVED CORROSION AND REPLACED IAW DHC SK-806-479 REF ENRG FILE NR DC8-53-1743.
